KMA Preprints in 2010


MATH-KMA-2010/321  
  Get title pages Get postscript file of the paper E-mail to the author(s)



Jan Rataj, Ludek Zajicek:  
Critical values and level sets of distance functions in Riemannian, Alexandrov and Minkowski spaces
21 pages, pdf file 248 kB
 Published in Houston J. Math. 38 (2012), 445--467.
           ... and therefore removed from the preprint server. Mail to the author(s) for reprints.

MATH-KMA-2010/322  
  Get title pages Get postscript file of the paper E-mail to the author(s)



Stanislav Hencl:  
Sobolev homeomorphism with zero jacobian almost everywhere
16 pages, pdf file 241 kB
 Published in J. Math. Pures Appl. 95 (2011), 444-458.
           ... and therefore removed from the preprint server. Mail to the author(s) for reprints.

MATH-KMA-2010/323  
  Get title pages Get postscript file of the paper E-mail to the author(s)



Stanislav Hencl, Jan Maly, Lubos Pick, Jan Vybiral:  
Weak estimates cannot be obtained by extrapolation
3 pages, pdf file 81 kB
 Published in Expo. Math. 28 no.4 (2010), 375-377.
           ... and therefore removed from the preprint server. Mail to the author(s) for reprints.

MATH-KMA-2010/324  
  Get title pages Get postscript file of the paper E-mail to the author(s)



H. Bendova and J. Maly:  
An elementary way to introduce a Perron-like integral
12 pages, pdf file 274 kB
 Published in Ann. Acad. Sci. Fenn. Math. 36 (2011), no. 1, 153-164.
           ... and therefore removed from the preprint server. Mail to the author(s) for reprints.

MATH-KMA-2010/325  
  Get title pages Get postscript file of the paper E-mail to the author(s)



Ludek Zajicek:  
A note on propagation of singularities of semiconcave functions of two variables
5 pages, pdf file 185 kB
 Published in Comment. Math. Univ. Carolin. 51 (2010), 453-458.
           ... and therefore removed from the preprint server. Mail to the author(s) for reprints.

MATH-KMA-2010/326  
  Get title pages Get postscript file of the paper E-mail to the author(s)



Robert Cerny, Petr Gurka, Stanislav Hencl:  
Concentration compactness principle for generalized Trudinger inequalities
16 pages, pdf file 255 kB
 Published in Z. Anal. Anwendungen 30 no.3 (2011), 355-375.
           ... and therefore removed from the preprint server. Mail to the author(s) for reprints.

MATH-KMA-2010/327  
  Get title pages Get postscript file of the paper E-mail to the author(s)



Robert Cerny:  
Concentration-Compactness principle for embeddings into multiple exponential spaces
30 pages, pdf file 314 kB
 Published in Math. Inequal. Appl., Volume 15, Number 1 (2012), 165198.
           ... and therefore removed from the preprint server. Mail to the author(s) for reprints.

MATH-KMA-2010/328  
  Get title pages Get postscript file of the paper E-mail to the author(s)



Robert Cerny:  
Homeomorphism with zero jacobian: Sharp integrability of the derivative
16 pages, pdf file 199 kB
 Published in J. Math. Anal. Appl. 373 (2011),161-174.
           ... and therefore removed from the preprint server. Mail to the author(s) for reprints.

MATH-KMA-2010/329  
  Get title pages Get postscript file of the paper E-mail to the author(s)



Robert Cerny:  
On singular Moser-Trudinger inequality for embedding into exponential and mupltiple exponential spaces
21 pages, pdf file 242 kB
 Published in Houston. Math. J. 39 no. 1 (2013), 205-230.
           ... and therefore removed from the preprint server. Mail to the author(s) for reprints.

MATH-KMA-2010/330  
  Get title pages Get postscript file of the paper E-mail to the author(s)



Daniel Campbell, Stanislav Hencl:  
A note on mappings of finite distortion: Examples for the sharp modulus of continuity
6 pages, pdf file 103 kB
 Published in Ann. Acad. Sci. Fenn. Math. 36 (2011), 531536.
           ... and therefore removed from the preprint server. Mail to the author(s) for reprints.

MATH-KMA-2010/331  
  Get title pages Get postscript file of the paper E-mail to the author(s)



Ondrej Kalenda:  
Spaces not containing $ell_1$ have weak aproximate fixed point property
5 pages, pdf file 109 kB
 Published in J. Math. Anal. Appl. 373 (2011), no. 1, 134-137..
           ... and therefore removed from the preprint server. Mail to the author(s) for reprints.

MATH-KMA-2010/332  
  Get title pages Get postscript file of the paper E-mail to the author(s)



Martin Koc, Ludek Zajicek:  
On Kantorovich\'s result on the symmetry of Dini derivatives
9 pages, pdf file 234 kB
 Published in Comment.Math.Univ.Carolin. 51,4 (2010) 619-629.
           ... and therefore removed from the preprint server. Mail to the author(s) for reprints.

MATH-KMA-2010/333  
  Get title pages Get postscript file of the paper E-mail to the author(s)



Dalibor Prazak:  
Remarks on the uniqueness of second order ODEs
10 pages, pdf file 115 kB
 Published in Appl. Math. 56 (2011), no. 16, 161-172.
           ... and therefore removed from the preprint server. Mail to the author(s) for reprints.

MATH-KMA-2010/334  
  Get title pages Get postscript file of the paper E-mail to the author(s)



B. Cascales, O. Kalenda and J. Spurny:  
A quantitative version of James\' compactness theorem
16 pages, pdf file 205 kB
 Published in Proc. Edinburgh Math. Soc., II. Ser. 55 (2012), no. 2, 369-386.
           ... and therefore removed from the preprint server. Mail to the author(s) for reprints.

MATH-KMA-2010/335  
  Get title pages Get postscript file of the paper E-mail to the author(s)



M. Husek, A.Pulgarin:  
$C(X)$ as a lattice: A generalized problem of Birkhoff and Kaplansky
15 pages, pdf file 221 kB
 Published in Topology Appl. 158 (2011), no. 7, 904-912.
           ... and therefore removed from the preprint server. Mail to the author(s) for reprints.

MATH-KMA-2010/336  
  Get title pages Get postscript file of the paper E-mail to the author(s)



Ludek Kleprlik:  
The zero set of the Jacobian and composition of mappings
16 pages, pdf file 234 kB
 Published in J. Math. Anal Appl. 386 (2012), 870-881.
           ... and therefore removed from the preprint server. Mail to the author(s) for reprints.

MATH-KMA-2010/337  
  Get title pages Get postscript file of the paper E-mail to the author(s)



Ludek Zajicek:  
Generic Frechet differentiability on Asplund spaces via a.e. strict differentiability on many lines
19 pages, pdf file 302 kB
 Published in J. Convex Analysis 19 (2012), 23--48.
           ... and therefore removed from the preprint server. Mail to the author(s) for reprints.

MATH-KMA-2010/338  
  Get title pages Get postscript file of the paper E-mail to the author(s)



Ondrej Kurka:  
Optimal quality of exceptional points for the Lebesgue density theorem
39 pages, pdf file 314 kB
 Published in Acta Math. Hung. 134 (2012), no. 3, 209-268.
           ... and therefore removed from the preprint server. Mail to the author(s) for reprints.

MATH-KMA-2010/339  
  Get title pages Get postscript file of the paper E-mail to the author(s)



Robert Cerny, Petr Gurka, Stanislav Hencl:  
On the Dirichlet problem for the $n, \\alpha$-Laplacian with the nonlinearity in the critical growth range
17 pages, pdf file 264 kB
 Published in Nonlinear Analysis 74 (2011), 51895204.
           ... and therefore removed from the preprint server. Mail to the author(s) for reprints.

MATH-KMA-2010/340  
  Get title pages Get postscript file of the paper E-mail to the author(s)



Z. Lipecki, V. Losert and J. Spurny:  
Uniqueness of Cartesian products of compact convex sets
8 pages, pdf file 134 kB
 Published in Bull. Pol. Acad. Sci. Math. 59 (2011), no. 2, 175-182.
           ... and therefore removed from the preprint server. Mail to the author(s) for reprints.

MATH-KMA-2010/341  
  Get title pages Get postscript file of the paper E-mail to the author(s)



Miroslav Kacena:  
On sequentially Right Banach spaces
20 pages, pdf file 420 kB
 Published in Extracta Math. 26 (2011), no. 1, 1-27.
           ... and therefore removed from the preprint server. Mail to the author(s) for reprints.

MATH-KMA-2010/342  
  Get title pages Get postscript file of the paper E-mail to the author(s)



Robert Cerny:  
Sharp generalized Trudinger inequalities via truncation for embedding into multiple exponential spaces
13 pages, pdf file 219 kB
 Published in Comment. Math. Univ. Carolin. 51 no. 4 (2010), 577594.
           ... and therefore removed from the preprint server. Mail to the author(s) for reprints.

MATH-KMA-2010/343  
  Get title pages Get postscript file of the paper E-mail to the author(s)



Robert Cerny:  
On the Dirichlet problem for the generalized $n$-Laplacian: singular nonlinearity with the exponential and multiple exponential critical growth range
17 pages, pdf file 262 kB
 Published in Math. Inequal. Appl. 16 no. 1 (2013), 255277.
           ... and therefore removed from the preprint server. Mail to the author(s) for reprints.

MATH-KMA-2010/344  
  Get title pages Get postscript file of the paper E-mail to the author(s)



Robert Cerny, Jan Kolar, Mirko Rokyta:  
Concentrated monotone measures with non-unique tangential behaviour in ${\\mathbb R}^3$
20 pages, pdf file 247 kB
 Published in Czechoslovak Math. J. 61 no. 4 (2011), 11411167.
           ... and therefore removed from the preprint server. Mail to the author(s) for reprints.

MATH-KMA-2010/345  
  Get title pages Get postscript file of the paper E-mail to the author(s)



Ales Nekvinda and Lubos Pick:  
Duals of optimal spaces for the Hardy averaging operator
20 pages, pdf file 214 kB
 Published in Z. Anal. Anwend. 30 (2011), 435-456.
           ... and therefore removed from the preprint server. Mail to the author(s) for reprints.

MATH-KMA-2010/346  
  Get title pages Get postscript file of the paper E-mail to the author(s)



Michal Kraus:  
Two remarks on remotality
4 pages, pdf file 89 kB
 Published in J. Approx. Theory 163 (2011), 307-310.
           ... and therefore removed from the preprint server. Mail to the author(s) for reprints.

MATH-KMA-2010/347  
  Get title pages Get postscript file of the paper E-mail to the author(s)



Michal Kraus:  
Point simpliciality in Choquet theory on nonmetrizable compact spaces
11 pages, pdf file 309 kB
 Published in Bull. Sci. Math. 135 (2011), 312-323.
           ... and therefore removed from the preprint server. Mail to the author(s) for reprints.

MATH-KMA-2010/348  
  Get title pages Get postscript file of the paper E-mail to the author(s)



Stanislav Hencl, Pekka Koskela:  
Composition of Quasiconformal mappings and functions in fractional Sobolev spaces
13 pages, pdf file 220 kB
 Published in Math. Nachr. 286 no.7. (2013), 669-678.
           ... and therefore removed from the preprint server. Mail to the author(s) for reprints.

MATH-KMA-2010/349  
  Get title pages Get postscript file of the paper E-mail to the author(s)



Tomas Barta, Ralph Chill, Eva Fasangova:  
Every ordinary differential equation with a strict Lyapunov function is a gradient system
16 pages, pdf file 157 kB
 Published in Monatsh. Math. 166 (2012), no. 1, 5772.
           ... and therefore removed from the preprint server. Mail to the author(s) for reprints.

MATH-KMA-2010/350  
  Get title pages Get postscript file of the paper E-mail to the author(s)



Robert Cerny:  
Generalized Moser-Trudinger inequality for unbounded domains and its application
24 pages, pdf file 307 kB
 Published in NoDEA Nonlinear Differential Equations Appl. 19 no. 5 (2012), 575608.
           ... and therefore removed from the preprint server. Mail to the author(s) for reprints.

MATH-KMA-2010/351  
  Get title pages Get postscript file of the paper E-mail to the author(s)



Vaclav Macha:  
On Generalized Stokes Problem
12 pages, pdf file 324 kB
 Published in Cent. Eur. J. Math. 9 (2011), no. 4, 874-887.
           ... and therefore removed from the preprint server. Mail to the author(s) for reprints.

MATH-KMA-2010/352  
  Get title pages Get postscript file of the paper E-mail to the author(s)



Ondrej Kalenda, Hermann Pfitzner and Jiri Spurny:  
On quantification of weak sequential completeness
9 pages, pdf file 114 kB
 Published in J. Funct. Anal. 260 (2011), 2986-2996.
           ... and therefore removed from the preprint server. Mail to the author(s) for reprints.

MATH-KMA-2010/353  
  Get title pages Get postscript file of the paper E-mail to the author(s)



Lenka Slavikova:  
Almost-compact embeddings
17 pages, pdf file 219 kB
 Published in Math. Nachr. 285 (2012), No. 1112, 1500 1516 .
           ... and therefore removed from the preprint server. Mail to the author(s) for reprints.

MATH-KMA-2010/354  
  Get title pages Get postscript file of the paper E-mail to the author(s)



Robert Cerny:  
Generalized n-Laplacian: Quasilinear nonhomogenous problem with the critical growth
22 pages, pdf file 292 kB
 Published in Nonlinear Analysis 74 (2011), pp. 3419-3439.
           ... and therefore removed from the preprint server. Mail to the author(s) for reprints.

© M.Rokyta, 2010